# SDR DALA2017111408092

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP ANGLE BELOW OF R1 DOOR JAMB BTW Y=168-207 AT PAX CABIN. CORROSION LEVEL 2. RT CUSP ANGLE BELOW OF R1 DOOR JAMB BTW Y=168-207 AT PAX CABIN WAS REPAIRED (PERMANENT REPAIR) PER ER/A 562367-14 REV ORIGINAL AND ETI-17-17-214 REV 3.
